# SDR UALA2009011900210

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 35,024 hours, 9,606 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 51G760600U
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R IDG VALVE STATUS MESSAGE.  REPLACED RT IDG.  VALVE FAILURE RELAY.
